Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The existence of free metacyclic actions on homotopy spheres


Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 76 (1970), 1103-1106
MSC (1970): Primary 57D65, 57E25; Secondary 20C10
DOI: https://doi.org/10.1090/S0002-9904-1970-12580-0
MathSciNet review: 0264656
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D65, 57E25, 20C10

Retrieve articles in all journals with MSC (1970): 57D65, 57E25, 20C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12580-0